# SDR QXEA2013032100649

- Difficulty date: March 21, 2013
- Submitted: March 25, 2013
- Operation: Air carrier
- Aircraft: N423QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4153
- Aircraft time: 14,460 hours, 15,478 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Transducer
- Part number: 6007047
- Part serial: SEP970029
- Condition: Malfunctioned
- Location: Wheel Speed
- Part time: 14,452 hours, 15,472 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON LANDING, BRAKING VERY POOR. POST FLIGHT FOUND NR 3 BRAKE COLD.  CDS HISTORY SHOWS "RT INBRD WST".  REPLACED RT INBD WHEEL SPEED TRANSDUCER IAW AMM TASKS 23-46-11-000-801 AND 23-46-11-400-801.  OPS CHECK - GOOD.  RETURNED TO SERVICE.
